| Model Number |
10013364 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ secondary set tubing separated from the chemotherapy chamber and leaked chemo onto the floor.The following information was provided by the initial reporter: "so i went to the picu today to do anatoliy chemo.As i was back priming i could hear something spilling.The tubing came about from the chemo chamber and chemo was spilling onto the floor.".
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary : one photo was provided by customer for investigation by our quality team.The photo was inspected and the separation was clearly presented.This verified the customer's complaint.Without further evidence like a physical sample, the root cause of this failure remains unknown.A device history record review for model 10013364 lot number 20077256 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25jul2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 10013364 lot number 21015483 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.